Starting from the type IIB string on the Z orbifold, we construct some chiral open-string vacua with N = 1 supersymmetry in four dimensions, The Chan-Paton group depends on the (quantized) NS-NS antisymmetric tenser. The largest choice, SO(8) x SU(12) x U(1), has an anomalous U(1) factor whose gauge boson acquires a mass of the order of the string scale. The corresponding open-string spectrum comprises only Neumann strings and includes three families of chiral multiplets in the (8, 12*) + (1, 66) representation. A comparison is drawn with a heterotic vacuum with non-standard embedding, and some properties of the low-energy effective field theory are discussed.

Angelantonj, C., Bianchi, M., Pradisi, G., Sagnotti, A., Stanev, Y. (1996). Chiral asymmetry in four-dimensional open-string vacua. PHYSICS LETTERS. SECTION B, 385, 96-102 [http://dx.doi.org/10.1016/0370-2693(96)00869-6].

Chiral asymmetry in four-dimensional open-string vacua

BIANCHI, MASSIMO;PRADISI, GIANFRANCO;
1996

Abstract

Starting from the type IIB string on the Z orbifold, we construct some chiral open-string vacua with N = 1 supersymmetry in four dimensions, The Chan-Paton group depends on the (quantized) NS-NS antisymmetric tenser. The largest choice, SO(8) x SU(12) x U(1), has an anomalous U(1) factor whose gauge boson acquires a mass of the order of the string scale. The corresponding open-string spectrum comprises only Neumann strings and includes three families of chiral multiplets in the (8, 12*) + (1, 66) representation. A comparison is drawn with a heterotic vacuum with non-standard embedding, and some properties of the low-energy effective field theory are discussed.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore FIS/02 - Fisica Teorica, Modelli e Metodi Matematici
English
Con Impact Factor ISI
ORBIFOLDS; MODELS; COMPACTIFICATION; SUPERSTRINGS; SYMMETRY
http://www.sciencedirect.com/science/article/pii/0370269396008696
Angelantonj, C., Bianchi, M., Pradisi, G., Sagnotti, A., Stanev, Y. (1996). Chiral asymmetry in four-dimensional open-string vacua. PHYSICS LETTERS. SECTION B, 385, 96-102 [http://dx.doi.org/10.1016/0370-2693(96)00869-6].
Angelantonj, C; Bianchi, M; Pradisi, G; Sagnotti, A; Stanev, Y
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/56726
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 225
  • ???jsp.display-item.citation.isi??? 218
social impact